# SDR ASAA2023110145958

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 4,171 hours, 1,234 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 0421F5197
- Condition: Faulty
- Location: Apu
- Part time: 1,466 hours, 2,188 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER APU START, UNABLE TO PUT APU GEN ON THE BUS. GROUNDED - YES. (RESOLVED ON W/O: 1976088 TASKCARD: N/R-00001 ) REMOVED AND REPLACED APU SGU IAW AMM 49-41-21. SGU PART NUMBER VERIFICATION WITH SEAMC PETER ACCOMPLISHED. 2CB PULLED, COLLARED AND RESET. OPS CHECK GOOD. THIS CLEARS MEL 49-11-01. PLACARDS REMOVED. REF L/P 60906860 FOR PLT FOR SGU FILTER CHANGE AND REF L/P 60906852 FOR REQ CSS MEL 49-99A. SEAMC SCOTT NOTIFIED.
